# SDR HEEA088501

- Difficulty date: July 11, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 22,489 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Part serial: 9103709
- Condition: Will Not Test
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER BATTERY WON'T TEST PROPERLY.
